Skip to main content
To refer to this page use:
Abstract: We describe an invariant of links in S-3 which is closely related to Khovanov’s Jones polynomial homology. Our construction replaces the symmetric algebra appearing in Khovanov’s definition with an exterior algebra. The two invariants have the same reduction modulo 2, but differ over Q. There is a reduced version which is a link invariant whose graded Euler characteristic is the normalized Jones polynomial.
Publication Date: 2013
Electronic Publication Date: 30-Apr-2013
Citation: Ozsvath, Peter S, Rasmussen, Jacob, Szabo, Zoltan. (2013). Odd Khovanov homology. ALGEBRAIC AND GEOMETRIC TOPOLOGY, 13 (1465 - 1488. doi:10.2140/agt.2013.13.1465
DOI: doi:10.2140/agt.2013.13.1465
ISSN: 1472-2739
Pages: 1465 - 1488
Type of Material: Journal Article
Version: Author's manuscript

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.